About to start Daily Tadalafil (Cialis). Really Nervous! Any long term success?

Hey guys,

As many of you know, ED is my last remaining major PFS side effect thats remaining. While i am glad other sides have cleared, ED has remained and it has remained very strongly.

I can literally feel in my brain that the receptors and signals are not firing properly to induce an erection. I barely get morning wood and when i do they are 50% hard. There is a SIGNIFICANT lack of blood flow to my penis.

This is why i have turned to daily Tadalafil. I will start with 2.5mg/every day to stay on the safe side. My question is

  • What am i to expect? What should i be looking out for in the first weeks? What should i watch out for?

  • I am worried about being dependant on the drug or causing crash if i quit it. Has anyone had long term success with Cialis specifically for their PFS ED?

  • Do you think neuroligically, over time, it is possible for Cialis to “correct” the signals and receptors in my brain responsible for inducing an erection? In other words, Can Cialis resolve the ED issue at the neurological root not just “force” erections by blood flow? Can it help speed up overall ED recovery so that you can quit lets say after 3 months?

  • Can i mix viagra and cialis in low doses?

I know theres many here who are on cialis/have tried it! looking for your input,
Thank you in advance

  • I used 5mg daily for two years.
  • It did not give long run improvement. But I hope it stops (or at least slows) worsening as long as I take it.
  • Several urologists said risks are low and you don’t get insensitive to it (it remains equally effective) and also not dependant.
  • Biggest official risks that worry me are with respect to eyes and ears (there might be a very, very small risk of suddenly going blind/dead).
  • It does nog do anything neurological; just improve blood flow.
  • I recently stopped. I suddenly started getting stomach issues everytime I take it. Not sure how to continue.
  • I don’t think mixing is dangerous (as long as total dose is not too high).
2 Likes

No, and no. Cialis is not going to cure your epigenetic Androgen Receptor Gene damage. Man, wake up before it is too late. I did the same mistake here 4 years ago.

I take cialis 20mg like a candy. And its just that, a small candy which can ‘‘help’’ a little to my bloodflow.

You need to up your game with some serious treatment options. Try androgens and hormonal theraphy.

1 Like

I always get frustratingly confused when people mention this…

How much Fin does it take to have a long term ACTUAL damage on this?

I only took 3mg of Fin and then quit. Its been a zig zag recovery but 3 months in, I feel like i am making linear progress. If you look at my recent threads you will see that I currently have literally no symptoms EXCEPT ED.

Overall Sexual sides have improved and mind-penis connection as well in the recent days thank God.

Do i have a chance at full recovery?

Thanks for the insight

Although i am not currently sexually active, i will start tadalafil for overall penile health.

For what it’s worth, a 2019 meta-analysis found that Cialis use was not associated with NAION (non-arteritic anterior ischemic optic neuropathy [a form of vision loss]).
https://onlinelibrary.wiley.com/doi/10.1111/aos.14253

However, to my knowledge, there havent been any similiar papers about hearing loss caused by Cialis (or other ED pills).

That’s interesting - I wasn’t aware of the vision risk there.

Personally I’ve found tadalafil modestly helpful. It is by no means a radical improvement. There is no change in libido level - it just improves bloodflow somewhat.

The vision risk would be enough to put me off taking it every day.

Cialis does nothing either standalone or combined with tadalafi, for me. Cialis does seem to have some undesirable side effects - vision changes, feeling of blood pressure increase… after trialling it out, I don’t take it.

Thanks @BibFortuna , that is somewhat reassuring!

About hearing loss I didn’t look at papers. It is mentioned in my general information leaflet and on https://en.wikipedia.org/wiki/Tadalafil. I am unsure how to judge this. Of course if millions of people take a drug some will report incidents that are not related. But (after finasteride) I also tend to think pharmaceutical information deliberately downplays risks.

~5mg helps in the erection department and lasts for good 30+ hrs but somehow it made me depressed. I assumed it does this through its anti-estrogen effects. I come from a low E2 background so this may not be a concern.

I don’t want to be a downer. But man, are you sure?

Because it is very unlikely. It may be a gradual decline on other areas so you may not even noticed it? As an obsessive person, even i didn’t realize my own changes. This trauma from the disease masks some issues i would say. So, think twice. You have to face with the harsh reality as soon as you can to fix it.

If you have ED, you should also have sensivity loss, muscle and nerve weaknesses, probably prostate issues and related things.

But, you are very lucky if you are really sure that everything is 100% normal except for your Bloodflow to penis. :slight_smile: That’s nice bro.

That would indicate a physical problem, maybe get a full MRI on your nerves.

1 Like

Started with 10 mg daily and having spontaneous erections during the day like 5-6 times. Just touching my penis and the blood flows. My libido got significantly higher almost pre pfs.
Imo this surely can help for the brain to penis connection.

4 Likes

To be fair with you and myself I have to make this disappointing post. After my last post my libido decreased from pre-pfs to really low. I started to take Tadalafil 10 mg for a little more than two weeks now. Having spontaneous erections and sky high libido. 2 days ago I started to take a higher dose, 20 mg. I have much more trouble to get or keep erections. Before I just had to barely touch my penis.

So I don‘t know if it is from the new dosage I am taking or the fact that I went out drinking again (1 night before decreasing libido).

Edit: got massive erection right now. But still Libido not the same as before.

I tried to go higher with the dosage from 20 mg to 60 mg Tadalafil. The erections are pretty good but the side effects are horrible. I couldn’t sleep this night (maybe just 2 hours). Got massive pain on my right butt on the ischias I think. This is a sign of weak muscles in this region, therefore the pain while sitting.

Maybe try a lower dose again, you seemed to have good results with that

60mg per day, are you nuts?? That’s way above the recommended dose.
Besides I would feel frightened that eventually it will wear off and then you can’t hop back on it if you really need it.

It is not that bad there are studies where guys took 1000mg of viagra. Of course there is a very small chance of getting blind but you can get that severe side from ‚normal‘ dosages too. I started from the smallest dosage up to the biggest.

The effect can not wear of. If it is wearing off your ED got worse but the effect of the pills stays always the same.

Why did you increase your tadalafil dose from 10mg to 20mg? It appeared to be working at 10mg right?

Yes it is working very well but I wanted more. The problem with tadalafil is, it is not stress resistant.

Example to understand better: When I am alone and touching myself my erections are at least 70% better and stays way longer erected. When I am with a girl I loose due to the stressful situation my erection rapidly. It is not working for adrenaline or fear. I hoped to get better results with a higher dosage.

I read on an other forum that one guy tried viagra together with doxazosine (alpha blocker) with positive effects. But I am concerned to try this.

btw: A higher dosage doesn’t mean automatically better erections. A lot of guys (without pfs) experience the same. They got better erections with lower dosages. The point is to find the perfect dosage for yourself. That’s what I am trying.

I agree. Higher dose doesn’t always mean better effectiveness. Looks like 10mg is your dose. I know how the stress can kill an erection.

I read an article about carnitine improving slidenafil effectiveness. But always be careful with supplements.

I take 5mg usually daily just to get “some” bloodflow. If I take it I can at least manage 50% nocturnals 2 or 3 times a week.

Doesn’t really bother me much, some occasional lower back pain. Sexually i’m a very bad case tho